# SDR 97UAL900189

- Difficulty date: March 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N314UA
- Make and model: Boeing 737322
- Aircraft serial: 23675
- Engine: Cfmint CFM563B2
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT FLOOR LIGHTS INOP, SEAT AREA ROWS 16 TO 22.  REPLACED EMERGENCY LIGHT POWER STRIP SEGMENT, SYSTEM OPS CHECK GOOD.
